DOCUMENTA MATHEMATICA, Vol. 13 (2008), 275-363

Denis Perrot

Secondary Invariants for Frechet Algebras and Quasihomomorphisms

A Fréchet algebra endowed with a multiplicatively convex topology has two types of invariants: homotopy invariants (topological $K$-theory and periodic cyclic homology) and secondary invariants (multiplicative $K$-theory and the non-periodic versions of cyclic homology). The aim of this paper is to establish a Riemann-Roch-Grothendieck theorem relating direct images for homotopy and secondary invariants of Fréchet $m$-algebras under finitely summable quasihomomorphisms.

2000 Mathematics Subject Classification: 19D55, 19K56, 46L80, 46L87.

Keywords and Phrases: $K$-theory, bivariant cyclic cohomology, index theory.

Full text: dvi.gz 194 k, dvi 523 k, ps.gz 945 k, pdf 762 k.